MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; SHAFT FOR ANGLED GLENOID REAMER

LIMACORPORATE S.P.A SMR SHOULDER; SHAFT FOR ANGLED GLENOID REAMER
Model Number 9013.75.355
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: a review of the device history records (dhrs) for lot no.21bh06q was conducted.No pre-existing anomalies were identified among the devices manufactured within the same lot.A final mdr report will be shared upon completion of the investigation.
 
Event or Problem Description
During a shoulder surgery performed on (b)(6) 2026, while reaming for a 19-degree augment, the smr shaft angled glen reamer (product code 9013.75.355, lot no.21bh06q) engaged with a retractor, resulting in fracture of the distal tip of the reamer shaft.The detached part fell into patient and then removed.As this was a regional case, a drop set was available on site.The instrument was replaced, and the procedure was completed without further complications.The surgery was delayed by less than 15 minutes.The patient is a 63-year-old male.Event happened in australia.

Brand Name
SMR SHOULDER
Common Device Name
SHAFT FOR ANGLED GLENOID REAMER
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24377891
Report Number3008021110-2026-00133
Device Sequence Number4941616
Product Code PHX
UDI-Device Identifier08033390167277
UDI-Public08033390167277
Combination Product (Y/N)N
PMA/510(K) Number
K191746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9013.75.355
Device Catalogue Number9013.75.355
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date05/18/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown